# SDR CA080214006

- Difficulty date: December 19, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 59,589 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 6847100
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, F

## Discrepancy

(CAN) IN CRUISE AT 22,000 FEET, THE CREW OBSERVED A DROP IN RPM FOLLOWED BY A FIRE WARNING IN ENGINE NR1. THE FLIGHT CREW PULLED THE (E) HANDLE AND DISCHARGED THE (2) FIRE EXTINGUISHER BOTTLES. THE FLIGHT CREW THEN PROCEEDED, AFTER DECLARING AN EMERGENCY. THE AC LANDED SAFELY AND NO OTHER INCIDENT REPORTED. THE COMPRESSOR AND TURBINE INTERCONNECT SHAFT AND COUPLING FOUND DAMAGED CAUSING FREE TURBINE ROTATION. THE QEC WAS REMOVED, SPLIT, INSPECTED AND ALL THE PARTS SENT TO THE ENGINE SHOP FOR INVESTIGATION. (TC NR 20080214006)
